# SDR MWEA00081

- Difficulty date: February 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 3432 · Glide Slope System
- Part: Navigation Sys
- Condition: Malfunctioned
- Location: Instrument Panel
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO DCA ON NUMBER ONE NAV, CREW GOT INSTRUMENT APPROACH FLAGS, COMPARITOR FLAGS, AND LOCALIZER/GLIDESCOPE FLAGS.  EXECUTED A MISSED APPROACH AND DIVERTED TO IAD.  MAINTENANCE PERFORMED OPERATIONAL TESTS OF THE NUMBER 1 AND NUMBER 2 NAV SYSTEM.  NO DEFECTS NOTED.
